# SDR REXA2017111301162

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 26,957 hours, 24,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WAKE UP, CO PILOT EMERGENCY FLASHLIGHT WAS FOUND NOT BLINKING.  BATTERY NOT CHARGING.  REMOVED AND REPLACED THE BATTERY IN THE FLASHLIGHT IAW 25-61-00. OPS CHECKED GOOD.
